Skip to main content

Lectures on Geometry of Monge–Ampère Equations with Maple

Part of the Tutorials, Schools, and Workshops in the Mathematical Sciences book series (TSWMS)

Abstract

The main goal of these lectures is to give a brief introduction to application of contact geometry to Monge–Ampère equations.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-3-030-17031-8_2
  • Chapter length: 42 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   69.99
Price excludes VAT (USA)
  • ISBN: 978-3-030-17031-8
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   89.99
Price excludes VAT (USA)
Fig. 2.1
Fig. 2.2
Fig. 2.3
Fig. 2.4
Fig. 2.5

References

  1. Akhmetzianov, A.V., Kushner, A.G., Lychagin, V.V. Integrability of Buckley–Leverett’s filtration model. In: IFAC Proceedings Volumes (IFAC-PapersOnline). 49(12), pp. 1251–1254 (2016)

    Google Scholar 

  2. Cotton, E. Sur les invariants différentiels de quelques équations lineaires aux dérivées partielles du second ordre. In: Ann. Sci. Ecole Norm. Sup. 17, pp. 211–244 (1900)

    MathSciNet  CrossRef  Google Scholar 

  3. Darboux, G. Leçons sur la théorie générale des surfaces. Vol. I. Paris, Gauthier-Villars, Imprimeur–Libraire, 1887, vi+514 pp.

    Google Scholar 

  4. Darboux, G. Leçons sur la théorie générale des surfaces. Vol. II. Paris, Gauthier-Villars, 1915, 579 pp.

    Google Scholar 

  5. Darboux, G. Leçons sur la théorie générale des surfaces. Vol. III. Paris, Gauthier-Villars at fils, Imprimeur– Libraire, 1894, viii+512 pp.

    Google Scholar 

  6. Hunter, J.K., Saxton, R. Dynamics of director fields. In: SIAM J. Appl. Math. 51(6), pp. 1498–1521 (1991)

    MathSciNet  CrossRef  Google Scholar 

  7. Kantorovich, L. On the translocation of masses. // C.R. (Doklady) Acad. Sci. URSS (N.S.), 37, 199–201 (1942)

    Google Scholar 

  8. Krasil’shchik, I.S., Lychagin, V.V., Vinogradov, A.M. Geometry of jet spaces and nonlinear partial differential equations. Advanced Studies in Contemporary Mathematics, 1, Gordon and Breach Science Publishers, New York, 1986, xx+441 pp.

    Google Scholar 

  9. Kushner, A.G. Classification of mixed type Monge-Ampère equations. In: Pràstaro, A., Rassias, Th.M. (eds) Geometry in Partial Differential Equations, pp. 173–188. World Scientific (1993)

    Google Scholar 

  10. Kushner, A.G. Symplectic geometry of mixed type equations. In: Lychagin, V.V. (ed) The Interplay between Differential Geometry and Differential Equations. Amer. Math. Soc. Transl. Ser. 2, 167, pp. 131–142 (1995)

    Google Scholar 

  11. Kushner, A.G. Monge–Ampère equations and e-structures. In: Dokl. Akad. Nauk 361(5), pp. 595–596 (1998) (Russian). English translation in Doklady Mathematics, 58(1), pp. 103–104 (1998)

    Google Scholar 

  12. Kushner, A.G. A contact linearization problem for Monge–Ampère equations and Laplace invariants. In: Acta Appl. Math. 101(1–3), pp. 177–189 (2008)

    MathSciNet  CrossRef  Google Scholar 

  13. Kushner, A.G. Classification of Monge-Ampère equations. In: “Differential Equations: Geometry, Symmetries and Integrability”. Proceedings of the Fifth Abel Symposium, Tromso, Norway, June 17–22, 2008 (Editors: B. Kruglikov, V. Lychagin, E. Straume) pp. 223–256.

    Google Scholar 

  14. Kushner, A.G. On contact equivalence of Monge–Ampère equations to linear equations with constant coefficients. Acta Appl. Math. 109(1), pp. 197–210 (2010)

    CrossRef  Google Scholar 

  15. Kushner, A.G., Lychagin, V.V., Rubtsov, V.N. Contact geometry and nonlinear differential equations. Encyclopedia of Mathematics and Its Applications 101, Cambridge University Press, Cambridge, 2007, xxii+496 pp.

    Google Scholar 

  16. Lychagin, V.V. Contact geometry and nonlinear second-order partial differential equations. In: Dokl. Akad. Nauk SSSR 238(5), pp. 273–276 (1978). English translation in Soviet Math. Dokl. 19(5), pp. 34–38 (1978)

    Google Scholar 

  17. Lychagin, V.V. Contact geometry and nonlinear second-order differential equations. In: Uspekhi Mat. Nauk 34(1 (205)), pp. 137–165 (1979). English translation in Russian Math. Surveys 34(1), pp. 149–180 (1979)

    CrossRef  Google Scholar 

  18. Lychagin, V.V. Lectures on geometry of differential equations. Vol. 1,2. “La Sapienza”, Rome, 1993.

    Google Scholar 

  19. Lychagin, V.V., Rubtsov, V.N. The theorems of Sophus Lie for the Monge–Ampère equations (Russian). In: Dokl. Akad. Nauk BSSR 27(5), pp. 396–398 (1983)

    Google Scholar 

  20. Lychagin, V.V., Rubtsov, V.N. Local classification of Monge–Ampère differential equations. In: Dokl. Akad. Nauk SSSR 272(1), pp. 34–38 (1983)

    Google Scholar 

  21. Lychagin, V.V., Rubtsov, V.N., Chekalov, I.V. A classification of Monge–Ampère equations. In: Ann. Sci. Ecole Norm. Sup. (4) 26(3), pp. 281–308 (1993)

    MathSciNet  CrossRef  Google Scholar 

  22. Ovsyannikov, L.V. Group Analysis of Differential Equations. New York, Academic Press, 1982, 416 pp.

    Google Scholar 

  23. Tunitskii, D.V. On the contact linearization of Monge-Ampère equations. In: Izv. Ross. Akad. Nauk, Ser. Matem. 60(2), pp. 195–220 (1996)

    MathSciNet  CrossRef  Google Scholar 

Download references

Acknowledgements

This work is partially supported by the Russian Foundation for Basic Research (project 18-29-10013). The third author was also supported by the Czech Grant Agency, grant no. GA17-01171S.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Alexei Kushner .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 2019 Springer Nature Switzerland AG

About this chapter

Verify currency and authenticity via CrossMark

Cite this chapter

Kushner, A., Lychagin, V.V., Slovák, J. (2019). Lectures on Geometry of Monge–Ampère Equations with Maple. In: Kycia, R., Ułan, M., Schneider, E. (eds) Nonlinear PDEs, Their Geometry, and Applications. Tutorials, Schools, and Workshops in the Mathematical Sciences . Birkhäuser, Cham. https://doi.org/10.1007/978-3-030-17031-8_2

Download citation